# SDR AALA202305101446

- Difficulty date: May 8, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 63,218 hours, 37,013 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EXIT DOOR 2R STICKY AND DIFFICULT TO ARM.  MAINTENANCE CLEANED OFF DEBRIS BUILD-UP ON GIRT BAR SECURING MATING SURFACES AND LUBED CONTACT POINTS PER AMM 52-10-00. A SATISFACTORY OPERATIONAL CHECK OF THE DOOR ARMING SYSTEM WAS ACCOMPLISHED WITH NO ISSUES NOTED.
